A Simple Proof of a Theorem by Harris
AbstractWe present a simple proof of existence of subgame perfect equilibria in games with perfect information.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Universidade Nova de Lisboa, Faculdade de Economia in its series FEUNL Working Paper Series with number wp428.
Length: 7 pages
Date of creation: 2003
Date of revision:
Other versions of this item:
- C73 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory - - - Stochastic and Dynamic Games; Evolutionary Games
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Harris, Christopher J, 1985. "Existence and Characterization of Perfect Equilibrium in Games of Perfect Information," Econometrica, Econometric Society, vol. 53(3), pages 613-28, May.
- Borgers, Tilman, 1991. "Upper hemicontinuity of the correspondence of subgame-perfect equilibrium outcomes," Journal of Mathematical Economics, Elsevier, vol. 20(1), pages 89-106.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sean Story).
If references are entirely missing, you can add them using this form.